Aa
Aa
A
A
A
Close
Avatar universal

Are my side affects of harvoni treatment normal?

Hi I am a 38 year old female on my fourth week harvoni treatment. My mind is racing it feels like I have to do something but I can't seem to get it done. I have not wanted to do the things I enjoy I actually pulled back and I want to be alone. I'm experiencing aggravation irritation. I have two jobs and I work 44 hours a week and it feels like I'm sleeping to work sleeping to work. My menstruation is two weeks early. I am also a recovering addict and the tools that I'm trying to use to slow my head down are not working like sitting in silence read in the Bible taking walks. I have also gone back to the gym nothing excessive just speed walking. Does anyone have any ideas if this is normal?
3 Responses
Avatar universal
Yes, I felt basically the same. I was emotional was thinking about death all the way thru. Tired and took a lot of naps when I could. Hope they are gonna give you 12 weeks, I took 8 and mine is back. Drink water and no booze. I changed my eating habits big time. Chicken and fish and vegtables. No sugar
1 Comments
OK thanks so much im at my 4 week check up right now. Great idea on changing diet.
683231 tn?1467323017
Many people experience what we called the Harvoni High. Most felt like it was like drinking too much coffee. I myself kind of enjoyed the extra energy but others found it disturbing. You will likely become more used to the medicine the longer you are taking it.

Wishing you a successful treatment.
1 Comments
Thanks
20811842 tn?1518871527
Hello, you should contact a psichotherapist for help, he will help along with your doctor find the right solution.
4 Comments
I don’t think  Tabby02 needs a psychotherapist. Possibly a counselor to help through this rough patch. Psychotherapy seems to me a high level of intervention for feelings of irritation and some stress.
Perhaps you are right, but we personally do not know the person ("a recovering addict") with his initial psychological status, so an expert (psichotherapist) must understand problems patient so that there is no deterioration.
True just going by what they reported as their concerns. And many folks did report at sort of hyperenergized feeling like too much coffee which some enjoyed the extra energy others did not. Many counselors can provide great counseling usually Psychotherapists are reserved for those with deep psychological problems.

Are you in the US? Do they spell Psychotherapist differently in other countries?
No, I'm not from the US, I'm from Ukraine. It is not a problem.
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Chlamydia, an STI, often has no symptoms, but must be treated.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.